Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 10, NWS Louisville, KY

February 25, 2011Harrison County, Washington County, Indiana

NWS Louisville, KY issued this river flood warning at Feb 25, 2011, 12:24 PM EST for Harrison County, Washington County, Indiana. It took effect at Feb 25, 2011, 12:33 PM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 12:24 PM EST (17:24 UTC)
In effect from
Feb 25, 2011, 12:33 PM EST
Expired
Feb 25, 2011, 6:01 PM EST
In force
5 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

Counties Harrison County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 49 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blue River (IN) at Fredericksburg (FRDI3). The gauge peaked at 19.69 ft at Feb 25, 2011, 2:00 PM EST.

actionminormoderate102002/2502/26
Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03302800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WGUS43 KLMK 251724
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
1224 PM EST FRI FEB 25 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN INDIANA... 

  BLUE RIVER AT FREDERICKSBURG

AFFECTING THE FOLLOWING COUNTIES IN INDIANA...HARRISON...WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TONIGHT.

&&

INC061-175-260024-
/O.NEW.KLMK.FL.W.0010.110225T1733Z-110226T0024Z/
/FRDI3.1.ER.110225T1733Z.110225T1800Z.110225T1824Z.NO/
1224 PM EST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLUE RIVER AT FREDERICKSBURG.
* UNTIL THIS EVENING.
* AT 11:30 AM FRIDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 20.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...WATER ENTERS BASEMENT IN BUILDINGS NEAR THE 
  RIVER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.4  
  FEET ON MAY 3 2010.

$$
CMC
1 follow-up statement
096 
WGUS83 KLMK 252301
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
601 PM EST FRI FEB 25 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
INDIANA...
 
  BLUE RIVER AT FREDERICKSBURG
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...HARRISON...WASHINGTON.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS HIGH WATER EVENT.

&&

INC061-175-252331-
/O.CAN.KLMK.FL.W.0010.000000T0000Z-110226T0024Z/
/FRDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
601 PM EST FRI FEB 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLUE RIVER AT FREDERICKSBURG.
* AT  5:30 PM FRIDAY THE STAGE WAS 18.7 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER CRESTED AT 19.7 FEET AROUND 130 THIS AFTERNOON.  THE 
  RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY SATURDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 25, 12:07 PM EST, 17 minutes earlier.

Area forecast discussion, Feb 25, 12:07 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1207 PM EST FRI FEB 25 2011

...UPDATED AVIATION DISCUSSION...

...FORECAST UPDATE...

SFC COLD FRONT RESPONSIBLE FOR THE RECENT RAINS CONTINUES TO MOVE
EAST AND AWAY FROM THE AREA.  AREA OF HIGH PRESSURE WILL GRADUALLY
BUILD IN LATER TODAY RESULTING IN SOME CLEARING LATE THIS AFTERNOON
AND EVENING...THOUGH MODEL TIME-HEIGHT CROSS SECTIONS INDICATE THAT
PARTLY TO MOSTLY CLOUDY SKIES WILL REMAIN ACROSS THEE REGION.  CLOUD
COVER AND COLD AIR ADVECTION WILL KEEP TEMPERATURES DOWN TODAY WITH
HIGHS TOPPING OUT IN THE 40-45 DEGREE RANGE.  GUSTY NORTHWESTERLY
WINDS WILL CONTINUE AND THEN GRADUALLY RELAX DURING THE AFTERNOON AS
PRESSURE GRADIENT WILL BEGIN TO RELAX.

.SHORT TERM (TODAY AND TONIGHT)...

DEEPENING SFC LOW WENT OVER SDF AT 07Z AND AT 08Z WAS LOCATED
BETWEEN CVG AND LEX...CONTINUING A RAPID NEWD MOVEMENT. STRONG NW/N
FLOW WAS COMING IN BEHIND THE LOW IN TIGHT GRADIENT...WINDS WILL
GUST TO AROUND 30 MPH THIS MORNING AND DIMINISH THIS AFTERNOON.
SOUTHERN EDGE OF LIGHT SNOW IN WRAP-AROUND MOISTURE SHUD SPREAD EWD
FROM PARTS OF CENTRAL MO/SRN IL INTO SRN INDIANA THIS MORNING WITH
SLIMMER CHCS SOUTH OF THE OHIO RIVER. TEMPS WILL CONTINUE TO FALL
THIS MORNING UNDER CLOUDS WITH READINGS IN THE MID/UPPER 30S BY
MIDDAY OVER MUCH OF OUR FORECAST AREA. LOW CLOUDS WILL LINGER THRU
THE AFTERNOON AS WELL.

ZONAL FLOW WILL PREVAIL ACRS OUR REGION THRU SAT AFTER SHRTWV TROF
PASSAGE THIS MORNING. BY THIS AFTERNOON...UPPER MIDWEST HIGH PRES
WILL BEGIN TO BUILD INTO OUR REGION AND PREVAIL TNGT. WINDS WILL
TURN SLY SAT AND SAT NIGHT WITH A NOTICEABLE WARM-UP AND MOISTURE
RETURN IN ADVANCE OF NEXT SYSTEM ON SUNDAY.

.LONG TERM (SATURDAY - THURSDAY)...

THE END OF THE WEEKEND INTO THE FIRST PART OF THE WEEK WILL BRING AN
ACTIVE PERIOD OF WEATHER AS SOUTHERN STREAM SHORTWAVE ENERGY EJECTS
OUT OF THE SOUTHWEST CONUS AND GREAT PLAINS SURFACE LOW MOVES TOWARD
THE LOWER GREAT LAKES. MODELS STILL DISAGREE ON THE TIMING/PLACEMENT
OF SURFACE LOW...HOWEVER BEST CHANCES FOR COLD FRONTAL PASSAGE
APPEAR TO BE EARLY MONDAY MORNING THROUGH MIDDAY. PREFER THE FASTER
GFS SOLUTION AS IT HAS OTHER MODEL SUPPORT AND IS NOT EVEN AS FAST
AS ITS ENSEMBLE MEAN. DO NOT LIKE THE SLOWER ECMWF AS IT TENDS TO
HOLD ONTO EJECTING SOUTHWEST ENERGY TOO LONG. THEREFORE...EXPECT
SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS DUE TO ISENTROPIC
LIFT TO INCREASE FROM WEST TO EAST ON SUNDAY. BY SUNDAY
EVENING...EXPECT LIKELY CHANCES FOR RAIN SWEEPING ACROSS THE AREA
AHEAD OF THE COLD FRONT THOUGH THE EVENING HOURS. THIS WILL ALSO BE
THE BEST CHANCE FOR THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO
SEVERE. A 60 KNOT LOW LEVEL JET IS EXPECTED TO COMBINE WITH SOME
INSTABILITY EVIDENT ON FORECAST SOUNDINGS TO CREATE A DAMAGING WIND
THREAT. HOWEVER...AS IS GENERALLY THE CASE WITH STRONG DYNAMIC/LOW
INSTABILITY SITUATIONS...WILL THE STRONG WINDS ALOFT BE ABLE TO MIX
DOWN TO THE SURFACE THROUGH A SOMEWHAT STABLE LAYER. THE BEST CHANCE
FOR THIS TO OCCUR WILL BE IN ANY THUNDERSTORM. CANNOT RULE OUT
ISOLATED TORNADOES EITHER AS CONVECTIVE MODE WILL LIKELY BE IN THE
QLCS FORM. SPC HAS OUTLOOKED AREAS JUST TO THE WEST/SOUTHWEST WITH
THIS SYSTEM...WITH THE MENTION OF POTENTIALLY EXPANDING AN OUTLOOK
EASTWARD WITH FUTURE UPDATES. STAY TUNED. ALSO OF CONCERN WILL BE
THE POTENTIAL FOR HEAVY RAIN LATE SUNDAY NIGHT THROUGH EARLY MONDAY
AS ANOTHER INCH TO POSSIBLY 2 INCHES OF RAINFALL COULD FALL OVER A
SHORT PERIOD OF TIME. WITH OUR RECENT RAINS...FLASH FLOODING WILL
ALSO BE A THREAT.

COLD FRONT LOOKS TO SLIDE THROUGH THE AREA BY MONDAY AFTERNOON WITH
HIGH PRESSURE BUILDING BACK INTO THE REGION BEHIND THE FRONT BY
MONDAY NIGHT. WILL HAVE TO WATCH NON-CONVECTIVE WIND POTENTIAL ON
MONDAY AFTERNOON VERTICAL THETA SURFACES ON TIME HEIGHT CROSS
SECTIONS WE SHOULD BE ABLE TO MIX INTO A 40 TO 50 KNOT LAYER OF WIND
JUST ABOVE THE SURFACE. ADDING TO THE WIND POTENTIAL...A DRY SLOT
HAS POTENTIAL TO WORK INTO THE AREA IN THE AFTERNOON WHICH COULD
INCREASE MIX DOWN POTENTIAL.

TEMPERATURES ON SUNDAY WILL WARM NICELY INTO THE LOW TO MID 60S AS
WE STAY IN THE WARM SECTOR AND STRONGER SOUTHERLY FLOW ADDS A WAA
COMPONENT. SUNDAY NIGHT WILL ALSO BE MILD WITH LOWS ONLY DROPPING
INTO THE LOWER 50S. MONDAY WILL LIKELY FEATURE AN EARLY HIGH
TEMPERATURES WITH THE MERCURY DROPPING OFF LATER IN THE DAY AS
STRONG COLD FRONT WORKS THROUGH AND CAA COMMENCES.

MONDAY NIGHT - THURSDAY...

SURFACE HIGH PRESSURE WITH ZONAL FLOW ALOFT WILL DOMINATE THROUGH
TUESDAY NIGHT WITH FLOW TRANSITIONING TO A MORE NORTHWEST PATTERN BY
MID WEEK. EXPECT MUCH COOLER LOW TEMPERATURES MONDAY NIGHT THROUGH
WEDNESDAY NIGHT WITH THE MERCURY BOTTOMING OUT IN THE 30 TO 35
DEGREE RANGE. HIGHS SHOULD GRADUALLY MODERATE TO THE FROM THE LOW
50S ON TUESDAY TO THE MID AND UPPER 50S ON THURSDAY. THIS PORTION OF
THE FORECAST IS EXPECTED TO REMAIN DRY ASIDE FROM LINGERING SHOWERS
EAST OF I 65 ON MONDAY EVENING.

&&

.HYDROLOGY...

* FORECAST OVERVIEW AND RAINFALL -

RAIN HAS ENDED ACROSS THE HYDROLOGIC SERVICE AREA.  RUNOFF FROM THE
RECENT RAINFALL HAS RESULTED IN SHARP RISES ALONG MANY RIVERS AND
STREAMS.

* BASINS OF CONCERN -

WHITE RIVER BASIN IN INDIANA:  MUSCATATUCK RIVER AT DEPUTY INDIANA
IS IN FLOOD AND APPEARS TO BE APPROACHING CREST.  THE RIVER SHOULD
FALL BELOW FLOOD STAGE LATE FRIDAY NIGHT.

BLUE RIVER BASIN IN INDIANA:  WE'RE WATCHING THE GAUGE AT
FREDRICKSBURG INDIANA.  THE RIVER CONTINUES TO RISE AND MAY APPROACH
FLOOD STAGE THIS AFTERNOON...AND THEN QUICKLY FALL THIS EVENING AND
INTO SATURDAY.

ROUGH RIVER BASIN IN KENTUCKY:  DUNDEE HAS JUST GONE ABOVE FLOOD
STAGE AND IS VERY NEAR CRESTING.  DUNDEE SHOULD FALL BELOW FLOOD
STAGE LATE TONIGHT OR EARLY SATURDAY.

BARREN RIVER BASIN IN KENTUCKY:  DRAKES CREEK AT ALVATON KENTUCKY IS
IN FLOOD AND WILL CREST TONIGHT...PROBABLY AROUND 24-25 FEET.

GREEN RIVER BASIN IN KENTUCKY: AT WOODBURY THE RIVER CONTINUES TO
RISE AND WILL GO ABOVE FLOOD STAGE TONIGHT AND CREST IN THE 39-40
FOOT RANGE.  AT ROCHESTER...THE RIVER WILL CONTINUE TO RISE AND
CREST AROUND 19-20 FEET.  MUNFORDVILLE WILL LIKELY GO INTO FLOOD
LATER TONIGHT AND CREST BETWEEN 28-29 FEET SATURDAY MORNING AND THEN
QUICKLY FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.  OVER AT
BROWNSVILLE...THE RIVER IS EXPECTED TO FLOOD AND CREST IN THE 19-20
FOOT RANGE LATE TONIGHT.  THE RIVER WILL RISE ABOVE FLOOD STAGE THIS
AFTERNOON AND FALL BELOW FLOOD STAGE ON SUNDAY.

SALT RIVER BASIN IN KENTUCKY:  AT BOSTON ON THE ROLLING FORK
RIVER...THE RIVER CONTINUES TO RISE QUICKLY AND WILL LIKELY CREST
IN THE 36-37 FOOT RANGE SATURDAY EVENING.  IT WILL RISE ABOVE FLOOD
STAGE LATER TONIGHT...AND FALL BELOW FLOOD STAGE ON SUNDAY.

KENTUCKY RIVER BASIN:  NO FLOODING IS EXPECTED ON THE KENTUCKY RIVER
BASIN AT THIS TIME...HOWEVER...AREA CREEKS AND STREAM WILL REMAIN
ELEVATED FOR SOME TIME.

LICKING RIVER BASIN:  STONER CREEK AT PARIS CONTINUES TO RISE AND
WILL RISE ABOVE FLOOD STAGE IN THE NEXT FEW HOURS.  THE RIVER SHOULD
CREST IN THE 19-20 FOOT RANGE THIS AFTERNOON AND DROP BELOW FLOOD
STAGE BY THIS EVENING. BLUE LICKS SPRINGS CONTINUES TO RISE AND
LOOKS TO CREST JUST BELOW FLOOD STAGE THIS AFTERNOON.

WHILE WE WILL DRY OUT OVER THE WEEKEND...MUCH OF THE WATER IN THE
RIVERS FEEDING THE OHIO WILL CAUSE THE OHIO TO SEE A STEADY RISE
OVER THE WEEKEND.  A SECONDARY WEATHER SYSTEM EARLY NEXT WEEK MAY
RESULT IN ADDITIONAL HEAVY RAINFALL WHICH COULD PUSH SEVERAL POINTS
ALONG THE OHIO INTO FLOOD.  MOST LIKELY WE WOULD EXPECT TO SEE TELL
CITY AND CANNELTON HIT FLOOD STAGE.

IF YOU LIVE IN A FLOOD PRONE AREA ALONG ANY CREEK OR STREAM IN
CENTRAL KENTUCKY...KEEP ABREAST OF THE WATER LEVELS AND BE PREPARED
TO SEEK HIGHER GROUND IF FLOODING OCCURS.

* SIGNIFICANT CHANGES -

NO SIGNIFICANT CHANGES ARE EXPECTED.

* GRAPHICAL INFORMATION -

FOR THE LATEST FORECASTS AND GRAPHICAL INFORMATION SEE OUR INTERNET
WEBSITE FOR RIVERS AND LAKES AT...

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK  (USE LOWER CASE)

&&

.AVIATION (18Z TAF ISSUANCE)...

STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT CONTINUE TO
MOVE WELL EAST OF THE REGION.  TIGHT PRESSURE GRADIENT BEHIND THE
LOW CONTINUES TO WEAKEN AND THEREFORE...WINDS HAVE CONTINUED TO
DECREASE OVER THE LAST FEW HOURS AT KSDF AND KBWG.  KLEX SHOULD SEE
SFC WINDS IN THE 10-13KT RANGE FOR A WHILE THIS AFTERNOON BEFORE
RELAXING.

EXTENSIVE CLOUD COVER WILL CONTINUE ACROSS THE REGION THIS AFTERNOON
WITH MVFR CIGS EXPECTED.  CIGS SHOULD INCREASE INTO THE VFR RANGE BY
THIS EVENING AND INTO TONIGHT AS HIGH PRESSURE BUILDS INTO THE
REGION.  MID-HIGH LEVEL CLOUDS WILL CONTINUE TO STREAM OVER THE
REGION TONIGHT...BUT THIS WILL NOT IMPACT AVIATION. WITH THE HIGH
DRIFTING IN...SFC WINDS WILL BE GENERALLY LIGHT AND VARIABLE.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.........MJ
SHORT TERM.....DK/11
LONG TERM......MJP
HYDROLOGY.....MJ
AVIATION.......MJ
Hazardous weather outlook, Feb 25, 11:27 AM EST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1127 AM EST FRI FEB 25 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1127 AM EST FRI FEB 25 2011 /1027 AM CST FRI FEB 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

REFER TO RIVER FLOOD WARNINGS AND RELATED STATEMENTS FOR UPDATED
FLOOD INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER STORM SYSTEM WILL AFFECT THE REGION SUNDAY THROUGH MONDAY
WHICH COULD BRING ADDITIONAL HEAVY RAINFALL AND THUNDERSTORMS.
POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING WILL HAVE TO BE
MONITORED SINCE GROUNDS ARE NOW SATURATED. GUSTY WINDS AND
DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT WITH
THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND STORM DAMAGE
FROM THURSDAY NIGHT.

DK/MJ

In the hours before

Local storm report, Feb 25, 7:01 AM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     1 N LEWISBURG           37.00N  86.95W
02/24/2011                   LOGAN              KY   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 431.

1042 PM     TSTM WND GST     3 W PLUM SPRINGS        37.02N  86.43W
02/24/2011  M60 MPH          WARREN             KY   TRAINED SPOTTER

            60 MPH GUST MEASURED AT WKY MET LAB. SUSTAINED 45 MPH.

1100 PM     TSTM WND DMG     BOWLING GREEN           36.97N  86.44W
02/24/2011                   WARREN             KY   LAW ENFORCEMENT

            CINDER BLOCK WALL OF A CAR WASH WAS BLOWN IN.

1110 PM     TSTM WND DMG     6 E FRANKLIN            36.73N  86.47W
02/24/2011                   SIMPSON            KY   EMERGENCY MNGR

            TREE DOWN ACROSS HIGHWAY 100.

1115 PM     TSTM WND DMG     7 WNW HAYWOOD           36.99N  86.08W
02/24/2011                   BARREN             KY   TRAINED SPOTTER

            TREES DOWN IN WESTERN PARTS OF BARREN COUNTY.

1115 PM     TSTM WND DMG     4 SW BON AYR            37.01N  86.12W
02/24/2011                   BARREN             KY   TRAINED SPOTTER

            TWO BARNS WERE DESTROYED NEAR RAILTON.

1120 PM     TSTM WND DMG     6 SW BON AYR            36.99N  86.14W
02/24/2011                   BARREN             KY   TRAINED SPOTTER

            A GARAGE WAS DAMAGED ON LITTRELL ROAD.

1158 PM     TSTM WND DMG     PERRYVILLE              37.65N  84.95W
02/24/2011                   BOYLE              KY   EMERGENCY MNGR

            LARGE TREES DOWN ON BATTLEFIELD ROAD IN THE PARK. SOME
            OF THE TREES ARE UP TO 22 INCHES IN DIAMETER.

1200 AM     TSTM WND DMG     COLUMBIA                37.10N  85.31W
02/25/2011                   ADAIR              KY   LAW ENFORCEMENT

            TREE DOWN.

1200 AM     TSTM WND DMG     COLUMBIA                37.10N  85.31W
02/25/2011                   ADAIR              KY   LAW ENFORCEMENT

            TREES WERE DOWNED ACROSS MAIN ROADWAYS IN AND NEAR
            COLUMBIA.

1207 AM     TSTM WND DMG     4 N DANVILLE            37.70N  84.77W
02/25/2011                   BOYLE              KY   EMERGENCY MNGR

            TREES WERE DOWNED ON HIGHWAY 33 NEAR THE MERCER COUNTY
            LINE.

1220 AM     FLASH FLOOD      4 SSE HALFWAY           36.74N  86.28W
02/25/2011                   ALLEN              KY   LAW ENFORCEMENT

            OLD FRANKLIN ROAD CLOSED AT SEVERAL LOCATIONS DUE TO
            FLOODING

1223 AM     TSTM WND GST     1 SSE ARGYLE            37.20N  84.81W
02/25/2011  E60 MPH          CASEY              KY   TRAINED SPOTTER

            EXTREMELY HEAVY RAINS...SUSTAINED HIGH WINDS WITH
            STRONGER GUSTS.

1225 AM     FLASH FLOOD      1 NNE TEMPLE HILL       36.90N  85.83W
02/25/2011                   BARREN             KY   LAW ENFORCEMENT

            BULLDOG ROAD CLOSED DUE TO FLOODING

1225 AM     FLASH FLOOD      2 NNW MT. HERMAN        36.84N  85.79W
02/25/2011                   BARREN             KY   LAW ENFORCEMENT

            CRABTREE ROAD CLOSED DUE TO FLOODING

0130 AM     FLASH FLOOD      1 NNE JAMESTOWN         37.00N  85.06W
02/25/2011                   RUSSELL            KY   LAW ENFORCEMENT

            HALF ACRE ROAD CLOSED DUE TO FLOODING

0130 AM     FLASH FLOOD      2 N SALEM               37.09N  84.98W
02/25/2011                   RUSSELL            KY   LAW ENFORCEMENT

            MOUNT EDEN ROAD IS PARTIALLY CLOSED DUE TO FLOODING

0133 AM     FLASH FLOOD      1 N CAMPBELLSVILLE      37.36N  85.35W
02/25/2011                   TAYLOR             KY   LAW ENFORCEMENT

            MILLER PARK DRIVE IS CLOSED DUE TO FLOODING

0133 AM     FLASH FLOOD      3 N ELK HORN            37.40N  85.31W
02/25/2011                   TAYLOR             KY   LAW ENFORCEMENT

            PALESTINE ROAD IS CLOSED DUE TO FLOODING

&&

EVENT NUMBER LMK1100134 LMK1100136 LMK1100146 LMK1100137 LMK1100138
LMK1100140 LMK1100139 LMK1100143 LMK1100141 LMK1100145 LMK1100144
LMK1100147 LMK1100142 LMK1100148 LMK1100149 LMK1100150 LMK1100151
LMK1100152 LMK1100153

SZAPPANOS
Local storm report, Feb 25, 8:22 AM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     MAGNOLIA                37.45N  85.75W
02/24/2011                   LARUE              KY   NWS EMPLOYEE

            BARN ROOF DAMAGE ON PARKERS GROVE ROAD

&&

EVENT NUMBER LMK1100154

CMC
Local storm report, Feb 25, 8:28 AM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
828 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     1 N MAGNOLIA            37.46N  85.75W
02/24/2011                   LARUE              KY   NWS EMPLOYEE

            BARN ROOF DAMAGE NEAR CHARLIE RAGLAND ROAD AND US 31E

&&

EVENT NUMBER LMK1100155

CMC
Local storm report, Feb 25, 10:28 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1028 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND DMG     3 S WELCHS CREEK        37.31N  86.57W
02/24/2011                   BUTLER             KY   DEPT OF HIGHWAYS

            BUTLER COUNTY DEPARTMENT OF HIGHWAYS REPORTED TREES
            ACROSS AL EMERY ROAD AND BROOKLYN CHAPEL ROAD NEAR
            BROOKLYN.

&&

EVENT NUMBER LMK1100156

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 8:32 PM ESTAreal Flood AdvisoryLMKPerry118 min
Feb 24, 9:49 PM ESTAreal Flood AdvisoryLMKCrawford, Dubois, Orange3 hr
Feb 24, 10:36 PM ESTAreal Flood AdvisoryLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more3 hr
Feb 25, 2:05 AM ESTRiver Flood WarningLMKJefferson, Scott21 hr
Feb 25, 8:05 AM ESTAreal Flood AdvisoryLMKClark3 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.